Jump to content

Photo
Accutane

Accutane Day 17

side effects decisions gas constipation mood fatique

1 reply to this topic

#1 ferventpillpopper

ferventpillpopper

    New Member

  • New Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 08-August 13

Posted 08 August 2013 - 03:57 PM

I decided to take accutane for my back acne, but my face has is totally fine.

 

So far I am on day 17 with Accutane 40mg, I noticed a lot of gas and constipation, and the urge to burpe a lot. My girlfriend is complaining quite a bit by my vulgarity.  My lips and eyes just starting getting dry on day 15, its most definitely noticeable now.

 

My mood, has been horrible since day 1 but I've just been dealing with it. I've been really tired and not able to work on projects so effectively as I use to. Today I woke up at 3pm, being so depressed.

 

My girlfriend is totally aware and is being very patient with me. 

 

 are these signs that I should just stop?   Is there another drug that can counteract the moodiness? 



#2 Kris1787

Kris1787

    Junior Member

  • Members
  • Posts & Likes
    Posts: 67
    Likes: 4
About Me
  • Gender:Female
  • Location:Pennsylvania
  • Interests:Baking, Going for walks, movies, music, wine, chocolate, being envious of peoples beautiful skin..
  • Joined: 28-February 13

Posted 08 August 2013 - 05:01 PM

Its stressed that if you experience a difference in mood, being depressed or changes in activities that you should let your doctor know right away. I am on day 20, and so far I haven't experienced any crazy side effects. If its a huge problem, I would discuss it with your doctor.


Dan's cleanser

Tea tree oil

 

          

Accutane (Claravis) 30mg

 





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users